# SDR R61A2023061400350

- Difficulty date: May 29, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH I/B SEAT TRACK AT CROWN AREA AT FR46, 50, 56 AND 59 CORRODED. R&R IAW EMB SRM 51-41-01, 51-42-01, 51-42-02, 51-43-03,51-43-04.
